Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Schönemann-Eisenstein irreducibility criteria in terms of prime ideals


Author: Saunders MacLane
Journal: Trans. Amer. Math. Soc. 43 (1938), 226-239
MSC: Primary 12E05
DOI: https://doi.org/10.1090/S0002-9947-1938-1501940-X
MathSciNet review: 1501940
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12E05

Retrieve articles in all journals with MSC: 12E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501940-X
Article copyright: © Copyright 1938 American Mathematical Society